# SDR 2002UALA00787

- Difficulty date: April 26, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 42,975 hours, 6,999 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C FUSELAGE IS DENTED AT STATION 400 AND STRINGER 36L.  STRINGER IS DEFLECTED .50 INCHES OVER 20 INCH LENGTH.  ALSO, FWD CARGO PIT STRINGER 34L HAS 2 INCH CRACK AT STA 390.  MAJOR REPAIR ACCOMPLISHED.  SPLICED IN NEW STRINGERS, THE DENT WITH STRING DOUBLER.
